# SDR SWAA2022022117893

- Difficulty date: July 11, 2018
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N257WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32515
- Aircraft time: 42,030 hours, 24,898 cycles
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Door
- Condition: Corroded
- Location: Empennage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCESS DOOR 315A; APU DOOR; HAS CORROSION AROUND THE MIDDLE LATCH.. / APU DOOR REMOVED AND REPLACED WITH NR# G572354. SEE NR# G572354 FOR DETAILS.
